Representations of the Whitehead manifold Wh 3 and Julia sets
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 655-694.
@article{AFST_1995_6_4_3_655_0,
     author = {Po\'enaru, Valentin and Tanasi, Corrado},
     title = {Representations of the {Whitehead} manifold $Wh^3$ and {Julia} sets},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {655--694},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {3},
     year = {1995},
     zbl = {0878.57015},
     mrnumber = {1607516},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_3_655_0/}
}
TY  - JOUR
AU  - Poénaru, Valentin
AU  - Tanasi, Corrado
TI  - Representations of the Whitehead manifold $Wh^3$ and Julia sets
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1995
DA  - 1995///
SP  - 655
EP  - 694
VL  - Ser. 6, 4
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1995_6_4_3_655_0/
UR  - https://zbmath.org/?q=an%3A0878.57015
UR  - https://www.ams.org/mathscinet-getitem?mr=1607516
LA  - en
ID  - AFST_1995_6_4_3_655_0
ER  - 
Poénaru, Valentin; Tanasi, Corrado. Representations of the Whitehead manifold $Wh^3$ and Julia sets. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 655-694. http://www.numdam.org/item/AFST_1995_6_4_3_655_0/

[B] Blanchard (P.) .- Complex analytic dynamics on the Riemann sphere, B.A.M.S. 11, n° 1 (1984), pp. 85-141. | MR 741725 | Zbl 0558.58017

[F] Feigenbaum (M.) . - Universal behaviour in nonlinear systems, Los Alamos Science 1 (1980), pp. 4-27. | MR 608366

[FL] Freedman (M.) and Luo (F.) .- Selected applications of Geometry to low-dimensional Topology, Marker Lectures in the Math. Sciences, Princ. Univ. (1989). | MR 1043633 | Zbl 0691.57001

[Po1] Poénaru (V.) . - Infinite processes and the 3-dimensional Poincaré conjecture 1 - The collapsible pseudo-spine representation theorem, Topology 31 (1992), pp. 625-636. | MR 1174263 | Zbl 0777.57013

[Po2] Poénaru (V.) .- Representations of open simply connected 3-manifolds, a finiteness result, Prépublication d'Orsay (1992).

[R] Rolfsen (D.) .- Knots and Links, Math. Lect. Series (1976). | MR 515288 | Zbl 0339.55004

[S] Smale (S.) .- Differentiable dynamical systems, Bull. A.M.S. 73, n° 6 (1967), pp. 747-817. | MR 228014 | Zbl 0202.55202